# SDR WX0A2021092773843

- Difficulty date: September 26, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N310NV
- Make and model: Airbus A319-112
- Aircraft serial: 2224
- Aircraft time: 44,982 hours, 25,187 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Vibration
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(EMERGENCY DECLARED) RHYTHMIC VIBRATION FELT THROUGHOUT AIRFRAME DURING CLIMB WITHOUT CONFIGURATION CHANGES. F/CTL PAGE DISPLAYED ALL SURFACES STOWED. LAND LIGHTS RETRACTED. AUTO PILOT WAS ON. FLIGHT ATTENDANTS REPORTED STRANGER VIBRATION ON THE AFT SECTION. VIBRATION DISSIPATED AT CRUISE BUT RETURNED SEVERAL TIMES.  PERFORMED TSM'S 27-20-00-810-808, 27-20-00-810-802, 27-30-00-810-850 AND 27-30-00-810-849, FOUND YELLOW SYSTEM TRAILING EDGE PLAY CHECK BEYOND LIMITS AT 18.74 MM."
